# SDR COMA0260191

- Difficulty date: March 14, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 272 hours, 306 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: 6229968001
- Part serial: 671
- Condition: Faulty
- Location: Rudder
- Part time: 2,712 hours, 2,621 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLIGHT 9468 YAW DAMPER NR 1 INOP MESSAGE.  REPLACED YAW DAMPER NR 1.
